# SDR UPS04843219

- Difficulty date: September 29, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7802885502
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HYDRAULIC LEAK.  TROUBLESHOT & FOUND PT LEAKING IN NR 3 ENG PYLON & LEAKING INTO DRAIN LINES, TO DRAIN MAST.  REMOVED AND REPLACED PART.  OPS CK'D GOOD, LEAK CK'D GOOD, PERFORMED ENG RUN, & HYD SYS OP'S OF FLIGHT CONTROLS.  SVC'D HYD RES PER MM 12-00-00.
